Zero cycles on certain singular elliptic surfaces
Compositio Mathematica, Tome 52 (1984) no. 2, p. 179-196
@article{CM_1984__52_2_179_0,
     author = {Levine, Marc and Srinivas, V.},
     title = {Zero cycles on certain singular elliptic surfaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     pages = {179-196},
     zbl = {0603.14005},
     mrnumber = {750354},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_2_179_0}
}
Levine, Marc N.; Srinivas, V. Zero cycles on certain singular elliptic surfaces. Compositio Mathematica, Tome 52 (1984) no. 2, pp. 179-196. http://www.numdam.org/item/CM_1984__52_2_179_0/

[1] M. Artin: Algebraization of formal moduli. In: D.C. Spencer and S. Iyanaga (eds.), Global Analysis: Papers in Honor of K. Kodaira, Princeton: Princeton Univ. Press (1969). | MR 260746 | Zbl 0205.50402

[2] S. Bloch, D. Kas and D. Lieberman, Zero-cycles on surfaces with pg = 0, Comp. Math. 33 (1976) 135-145. | Numdam | MR 435073 | Zbl 0337.14006

[3] T. Fujita, On Zariski problem, Proc. Japan Acad. Ser. A55 (1979) 106-110. | MR 531454 | Zbl 0444.14026

[4] R. Hartshorne, Algebraic Geometry, GTM No. 52 New York: Springer-Verlag (1977). | MR 463157 | Zbl 0367.14001

[5] E. Horikawa, On the periods of Enriques surfaces I, Math. Ann. 234 (1978) 73-88. | MR 491725 | Zbl 0358.14020

[6] S. Iitaka, Logarithmic Kodaira dimension of algebraic varieties. In: Complex Analysis and Algebraic Geometry. Tokyo: Iwanami Sholten (1977). | MR 569688 | Zbl 0351.14016

[7] K. Kodaira, Collected works III, Princeton: Princeton Univ. Press (1970). | Zbl 0315.01027

[8] J.S. Milne, Zero cycles on algebraic varieties in nonzero characteristic: Rojtman's theorem, Comp. Math. 47 (1982) 271-287. | Numdam | MR 681610 | Zbl 0506.14006

[9] M. Miyanishi and T. Sugie, Affine surfaces containing a cylinder-like open set, J. Math. Kyoto Univ. 20 (1980) 11-42. | MR 564667 | Zbl 0445.14017

[10] M. Mohan Kumar, Rational double points on a rational surface, Invent. Math. 82 (1981). | MR 641130 | Zbl 0478.14026

[11] D. Mumford, Abelian Varieties. London: Oxford Univ. Press (1970). | MR 282985 | Zbl 0223.14022

[12] M.P. Murthy and N. Mohan Kumar, Curves with negative self intersection on a rational surface (to appear). | Zbl 0509.14033

[13] M.P. Murthy and R.G. Swan, Vector bundles over affine surfaces, Invent. Math. 36 (1976) 125-165. | MR 439842 | Zbl 0362.14006

[14] M. Ojanguren, Fibrati vettoriai sulle superfici cubische Archiv Math. 30 (1978) 143-145. | MR 480512 | Zbl 0385.14003

[15] A.A. Roitman, The torsion of the group of zero cycles modulo rational equivalence, Ann. Math. 111(3) (1980) 553-570. | MR 577137 | Zbl 0504.14006

[16] K.P. Russell, On affine ruled rational surfaces, J. Pure Appl. Alg. 23 (1982) 243-250. | MR 615851 | Zbl 0518.14026 | Zbl 0438.14024

[17] V. Srinivas, Infinite dimensionality of the Chow group of zero cycles on a normal surface with H2(X, OX) ≠ 0" (to appear).